# SDR RAIA201207230001

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 20,408 hours, 19,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED FUEL SMELL IN AFT OF CABIN IN FLT, MORE PRONOUNCED AT ROWS 16 - 18.  MAINTENANCE INSPECTED AIRCRAFT FOR FUEL LEAKS IN INTERIOR PANELS, CARGO PANELS, EXTERIOR PANELS, LAV AREA, RAN ENGINES AND AIR CONDITIONING PACS, PERFORMED INSPECTION OF PRESSURE REFUELING.  NO LEAKS AND SMELL WERE OBSERVED DURING ANY INSPECTIONS, ENGINE RUNS, OPS CHECK GOOD.
